# SDR DL72E951208

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin Clip
- Condition: Corroded
- Location: Sta 970 Ib 29r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BB SKIN CLIP CORRODED STA 970 LOWER LEG OF FRAME AFT SIDE BETWEEN 30 AND 29R.  REPAIRED PER MM 53-11-0 FIG 815.
